# SDR SWIA200211445

- Difficulty date: November 7, 2002
- Submitted: November 14, 2002
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 3,234 hours, 2,538 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Airspeed
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

OUT OF 32,000 FT,  OBSERVED STANDBY AIRSPEED INDICATOR SHOWING 450 KTS (CAPT & FO A/S = 260 KTS).  AS WE DESCENDED BACK TO SLC, STANDBY AIRSPEED INDICATOR CAME DOWN WITH ALTITUDE (ACTED LIKE ALTIMETER).  REMOVED AND REPLACED STANDBY DRAIN ASSY IAW 34-11-00.  OPS & LEAK CHECKS GOOD.
